# SDR SWAA2022121682320

- Difficulty date: December 16, 2022
- Submitted: December 16, 2022
- Operation: Air carrier
- Aircraft: N7877H
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29359
- Aircraft time: 52,461 hours, 28,419 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Panel
- Condition: Delaminated
- Location: Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193AL HAS LEADING EDGE DELAMINATION APPROX. 16 INCHES FROM TOP EDGE.  DAMAGED AREA IS APPROXIMATELY 8 INCHES LONG BY 1.75 INCHES WIDE.  PERMANENT REPAIR IN 730 DAYS.  SPEED TAPE APPLIED TO DAMAGE AREA IAW SRM 53-40-70-1A-1-A00094.
